MAUDE Adverse Event Report: ABBOTT GALLANT¿ DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT GALLANT¿ DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CDDRA500T
Medical Device Problem Codes High impedance (1291); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, high pacing impedance was observed on the device.The physician disconnected and reconnected the right ventricular lead, but this issue remained.The lead was tested with a pacing system analyzer, and the impedance measurement was normal.The set screw was no longer able to be tightened while connecting the lead to the device for a third time.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported complaints of high pacing impedance and loose connection were not confirmed.The device was received in normal range of operation.Analysis of device image was performed and no anomalies were noted.A mechanical evaluation of header and setscrews were performed and revealed that right ventricular hex insets of the setscrews contained septum material inside the hex cavity.This material in the hex cavity prevented full insertion of the torque wrench and was the cause of the reported event.The set screw anomaly was consistent with having occurred during the procedure.Further electrical testing was performed and revealed to be normal.A longevity assessment revealed the device was operating above the elective replacement indicator (eri), within the expected voltage range.

Brand Name
GALLANT¿ DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24847107
Report Number2017865-2026-07489
Device Sequence Number8926518
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)S000098806(17)260930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberS000098806
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown